# SDR P5CA9701328

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBD SKIN CRACKED UNDER DOUBLER AT NAC ST 180 NAC WL 140.2.  STOP HOLE DRILLED IAW BOEING SRM 51-10-01 SKIN REPAIRED IAW SB 54-2034 FIG 5.
